Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1054768, 9 pages
http://dx.doi.org/10.1155/2016/1054768
Research Article

Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Pluriharmonic Dirichlet Space over the Ball

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Received 23 October 2015; Accepted 24 December 2015

Academic Editor: Kehe Zhu

Copyright © 2016 Yinyin Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinyin Hu, Yufeng Lu, and Tao Yu, “Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Pluriharmonic Dirichlet Space over the Ball,” Journal of Function Spaces, vol. 2016, Article ID 1054768, 9 pages, 2016. doi:10.1155/2016/1054768